# SDR AALA996012

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 59306431
- Condition: Discharged
- Location: Row 5df
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - FIRST CLASS 5DF AISLE EMERGENCY LIGHTS AND FORWARD GALLEY LIGHTS ARE 'ON' WITH ALL POWER OFF.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES, OPS CHECKED GOOD SEVERAL TIMES.  (M)
